Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for side effects of acne medication

hi im an 18 yr old having a height of 5 11 having a weight around 65-67 kg but still my face and body looks to be sunken including my eyes i have just taken istroin 10-20 mg for my acne for the past 5 months. PLEASE help me to recover from its side effects and to recover physique and looks .
Fri, 27 Mar 2020
Report Abuse
General & Family Physician 's  Response
Hi

Headache, dizziness, fever, weakness, tiredness, dry mouth, dry skin, other skin changes, thinning hair, nausea, vomiting, itching, bone pain, mouth sores, increased sweating, and earache are the common side effects of tretinoin. Your symptoms may not be associated with tretinoin intake.

Any malnutrition,anemia should be identified and treated.Basic blood tests including complete hemogram,Thyroid profile should be tested. Deworming can be done with albendazole single dose in case of suspected worm infestation.

Increase protein intake by increasing milk eggs,pulses in diet.Adequate hydration is essential.Weekly weight monitoring should be done to detect any sudden loss of weight.

Hope I have answered your query. Let me know if I can assist you further.

Regards
Dr.Saranya Ramadoss, General and Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Acneiform eruptions


Suggest medication for side effects of acne medication

Hi Headache, dizziness, fever, weakness, tiredness, dry mouth, dry skin, other skin changes, thinning hair, nausea, vomiting, itching, bone pain, mouth sores, increased sweating, and earache are the common side effects of tretinoin. Your symptoms may not be associated with tretinoin intake. Any malnutrition,anemia should be identified and treated.Basic blood tests including complete hemogram,Thyroid profile should be tested. Deworming can be done with albendazole single dose in case of suspected worm infestation. Increase protein intake by increasing milk eggs,pulses in diet.Adequate hydration is essential.Weekly weight monitoring should be done to detect any sudden loss of weight. Hope I have answered your query. Let me know if I can assist you further. Regards Dr.Saranya Ramadoss, General and Family Physician